MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BAG,DRAINAGE,ANTI-REFLUX TOWER,2000ML

Medline Industries, LP MEDLINE; BAG,DRAINAGE,ANTI-REFLUX TOWER,2000ML
Catalog Number DYND15205
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "cust purchased one last year and leaked and he purchased one again last month and leaked all over his carpet.".
 
Additional Manufacturer Narrative
The customer reported drain bag leakage and stated that one purchased last year leaked and one purchased again last month leaked all over his carpet.Medline quality received photographs of the labeling and bag, but the defect was not captured clearly in the product photo; a post-market retrospective review of the past 24 months preceding the reported issue revealed 42 additional complaints of leakage with respect to this product, of which 3 are confirmed.It was later reported by the customer that they were able to recreate the issue when opening the drainage valve in the upright position in the drainage port housing, leakage occurred, and the customer noted that they may have forgotten to close the drain valve before bed.Based on this information, this complaint is determined to be not a product defect, and the cause was adjusted to misuse/mishandling.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BAG,DRAINAGE,ANTI-REFLUX TOWER,2000ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50896221
Report Number1417592-2026-50707
Device Sequence Number17642640
Product Code KNX
UDI-Device Identifier10080196828685
UDI-Public10080196828685
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND15205
Device Lot Number0692402H011
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown